Pacific Journal of Mathematics

Level sets on spheres.

L. M. Sonneborn

Article information

Source
Pacific J. Math. Volume 13, Number 1 (1963), 297-303.

Dates
First available: 14 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1103035974

Zentralblatt MATH identifier
0113.37904

Mathematical Reviews number (MathSciNet)
MR0161322

Subjects
Primary: 54.78

Citation

Sonneborn, L. M. Level sets on spheres. Pacific Journal of Mathematics 13 (1963), no. 1, 297--303. http://projecteuclid.org/euclid.pjm/1103035974.


Export citation

References

  • [1] P. R. Halmos, Measure Theory, Van Nostrand (1954), page 38.
  • [2] R. D. Johnson, Jr., Bulletin of the American Mathematical Society, v. 60, page 36 (1954), abstract.
  • [3] M. H. A. Newman, Elements of the Topology of Plane Sets of Points (Second edition), Cambridge, 1951.
  • [4] L. M. Sonneborn, Level Sets on Spheres, Ph. D. thesis, California Institute of Technology, 1956.
  • [5] R. L. Wilder, Topology of Manifolds, American Mathematical Society, 1949.
  • [6] C. T. Yang, On Theorems of Borsuk-Ulam,Kakutani-Yamabe-Yujoband Dyson II, Annals of Mathematics, 62 (1955), 273.